Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An existence theorem for second order parabolic equations


Author: Edward Nelson
Journal: Trans. Amer. Math. Soc. 88 (1958), 414-429
MSC: Primary 35.00; Secondary 46.00
MathSciNet review: 0095341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00, 46.00

Retrieve articles in all journals with MSC: 35.00, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095341-4
PII: S 0002-9947(1958)0095341-4
Article copyright: © Copyright 1958 American Mathematical Society